English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Partial Stabilization of Large-Scale Discrete-Time Linear Control Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Castillo, M., & Quintana-Ortí, E. S. (2005). Partial Stabilization of Large-Scale Discrete-Time Linear Control Systems. International Journal of Computational Science and Engineering, 1(1), 15-21. doi:10.1504/IJCSE.2005.008907.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-69A1-2
Abstract
There is no abstract available